# SDR COEA2023061510919

- Difficulty date: April 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 30,677 hours, 38,882 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Slat
- Part number: S57110537200
- Part serial: NA
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 246760 NR 500014  HEAVY CHECK  COE/MAJOR REPAIR: L/H WING FRONT SPAR LOWER STRIP SLAT, BOTTOM SURFACE IS CHAFED BETWEEN RIBS 4L-5L. CORRECTIVE ACTION: REPAIR PER SRAS ES_00217384_01...20843 ISSUE A, DATED 6/7/2023.
